• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Stopping steroids

Hi i had my first badish flare up for years. Had 5 days steroids and diarrhoea had pretty much stopped but still really hot and cold, really bad pain, bowel making awful noises like it does. Ive finished steroids now and worried im still not right and its just going to get worse again 😭 dont know if i just wait for it to get worse, i guess so. Pain so bad . Doctor said to me nausea and vomiting isnt a symptom of IBD, was so annoyed, it is with me! Should have seen me in my first flare up.
 
I think I'd be continuing to talk with the advice nurse if you keep getting nausea and vomiting. Sounds like there is something still wrong that hasn't been fixed. I don't know where you are or which insurance you have. But, worse comes to worse if your doctor isn't listening you might also try getting a second opinion if possible.

In my case, my second opinion never totally happened until I changed insurances. Because, my original doctor had her hand in every second opinion I saw. For you, I hope this wouldn't be the case. Please keep us updated. Lots of hugs are being sent to you! :hug:
 
Top